Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 56, NWS Springfield, MO

April 1, 2015Dallas County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 1, 2015, 5:21 PM CDT for Dallas County, Missouri. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 1, 2015, 5:21 PM CDT (22:21 UTC)
Expired
Apr 1, 2015, 6:00 PM CDT
In force
39 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Dallas County, MO

The radar

The Springfield radar (KSGF), 68 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 1, 5:50 PM CDTHAIL 15 E Buffalo, MOPUBLIC REPORTED VARIOUS SIZES WITH A QUARTER SIZE HAIL STONES. LOCATION WAS ON 32 HIGHWAY EAST OF BUFFALO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

520 
WUUS53 KSGF 012221
SVRSGF
MOC059-012300-
/O.NEW.KSGF.SV.W.0056.150401T2221Z-150401T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
521 PM CDT WED APR 1 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DALLAS COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 600 PM CDT

* AT 519 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
  OF BUFFALO...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  BUFFALO...FOOSE...LEADMINE...LONG LANE...PLAD...PUMPKIN CENTER AND
  WINDYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3787 9285 3772 9286 3772 9285 3759 9285
      3756 9298 3755 9318 3770 9318 3778 9308
      3786 9293 3789 9286
TIME...MOT...LOC 2221Z 241DEG 36KT 3761 9316

HAIL...1.00IN
WIND...<50MPH

$$

CRAMER
3 follow-up statements
459 
WWUS53 KSGF 012237
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
537 PM CDT WED APR 1 2015

MOC059-012300-
/O.CON.KSGF.SV.W.0056.000000T0000Z-150401T2300Z/
DALLAS MO-
537 PM CDT WED APR 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DALLAS COUNTY 
UNTIL 600 PM CDT...

AT 535 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BUFFALO...AND
MOVING EAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
BUFFALO...LONG LANE...PLAD AND WINDYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3772 9286 3771 9285 3759 9286 3756 9298
      3756 9306 3759 9313 3759 9314 3769 9311
      3773 9306 3777 9296 3779 9286
TIME...MOT...LOC 2237Z 253DEG 35KT 3765 9304

HAIL...1.00IN
WIND...<50MPH

$$

CRAMER
840 
WWUS53 KSGF 012249
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
549 PM CDT WED APR 1 2015

MOC059-012300-
/O.CON.KSGF.SV.W.0056.000000T0000Z-150401T2300Z/
DALLAS MO-
549 PM CDT WED APR 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
DALLAS COUNTY UNTIL 600 PM CDT...

AT 547 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CENTRAL DALLAS
COUNTY...AND MOVING EAST AT 35 MPH.

HAZARD...PING PONG BALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES.

LOCATIONS IMPACTED INCLUDE...
LONG LANE AND WINDYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3772 9286 3771 9285 3759 9286 3760 9299
      3761 9302 3764 9302 3768 9301 3773 9298
      3778 9286
TIME...MOT...LOC 2249Z 254DEG 28KT 3767 9295

HAIL...1.50IN
WIND...<50MPH

$$

CRAMER
407 
WWUS53 KSGF 012303
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
603 PM CDT WED APR 1 2015

MOC059-012313-
/O.EXP.KSGF.SV.W.0056.000000T0000Z-150401T2300Z/
DALLAS MO-
603 PM CDT WED APR 1 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DALLAS COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3772 9286 3771 9285 3759 9286 3760 9299
      3761 9302 3764 9302 3768 9301 3773 9298
      3778 9286
TIME...MOT...LOC 2249Z 254DEG 28KT 3767 9295

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 3:46 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Apr 1, 3:46 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
346 PM CDT Wed Apr 1 2015

.SHORT TERM...(Late this Afternoon and Tonight)
Issued at 336 PM CDT WED APR 1 2015

A large area of showers and thunderstorms developed this afternoon
due to a returning warm front and leftover mesoscale convective
vortex (MCV) from convection across Oklahoma on Tuesday. We have
received a few hail reports along with reports of strong
straight-line winds with a few embedded line segments (but no damage
to this point).

This activity will continue to shift northeast late this afternoon
and this evening although it will run into a drier low level air
mass. We may also see some redevelopment behind this main activity
early this evening as a low level jet stream strengthens. Most of
this activity should shift out of the area by late this evening.

We will then be watching additional convective development across
the central Plains later tonight along a cold front. This activity
should begin to shift into extreme southeastern Kansas and
west-central Missouri before sunrise. Lows tonight should be pretty
close to 60 over most areas.

.LONG TERM...(Thursday through Wednesday)
Issued at 336 PM CDT WED APR 1 2015

That front will then push into central Missouri Thursday morning but
will begin to stall. Showers and thunderstorms should overspread
most of the Missouri Ozarks Thursday morning. Activity should then
decrease in coverage for a time from late morning into early
afternoon as upper level short wave ridging occurs.

Convective re-development will then be possible later Thursday
afternoon...especially if we can see any sunshine. It remains a
tough call as to whether or not the cap will break and we will see
surface-based convection. Deep layer shear will easily be sufficient
for storm organization as a mid and upper level speed max spreads
into the region. The orientation of the front when compared to wind
fields may not bode well for supercells...although motions of any
discrete storms would tend to move along that boundary.

We will also have to watch any convection that can manage to
develop across eastern Oklahoma as it may stand a better chance of
being supercellular. This is also highly questionable given that
the cap may hold.

Otherwise, the main play from late Thursday afternoon into
Thursday night may actually be multicells and line segments with an
attendant straight-line wind and hail threat. Low level wind shear
vectors may also be supportive of embedded mesovortex potential
for anything bowing to the east or northeast (especially along
that front or any remaining outflow).

Surface low pressure will then track from the southern Plains
through northern Arkansas or far southern Missouri from later
Thursday night into Friday morning. As this happens, that low level
jet will firm up and override that front. We are therefore looking
at widespread convective potential. We will have to watch the
hydro situation closely. We considered a Flood or Flash Flood Watch
with this forecast package. However, we would like to wait and see
where some key features begin to set up (e.g. low level front and
main theta-e advection) before honing in on a possible watch area.
We would also like to see how much rainfall we get tonight.

That front will then plow southeast later on Friday which will bring
an end to the precipitation threat. Brisk north winds will develop
with some areas possibly pushing Wind Advisory criteria. A decent
surface high will build south into the central Plains Friday night
and will open the door for a decent frost setup with lows in the
upper 20s to lower 30s.

Low level winds will then shift back around to southerly by Sunday
as that high scoots southeast of the area. Gulf moisture will begin
to return early next week as the upper level flow goes from flat to
southwesterly. This will likely result in unsettled weather
conditions with several opportunities for showers and thunderstorms
during the early and middle portion of next week. After that cool
start to the weekend, temperatures should warm to above normal
values by early next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 1236 PM CDT WED APR 1 2015

An upper level disturbance is moving across the Missouri Ozarks
this afternoon and evening. This will bring scattered convection
to all terminals for the rest of the afternoon into the early
evening hours. Have mentioned VCTS and CB for the rest of the
afternoon with tempo groups to cover TSRA. Mostly VFR conditions
expected through this evening with a gradual decrease to MVFR
ceilings late tonight into tomorrow morning. Have included PROB30
for TS late tomorrow morning as the next round of potential
convection moves into the area. South and southeast winds will
remain breezy and gusty up to 25 knot possible.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Schaumann
LONG TERM...Schaumann
AVIATION...Griffin
Hazardous weather outlook, Apr 1, 4:53 PM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
453 PM CDT WED APR 1 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-022200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
453 PM CDT WED APR 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

  SCATTERED TO NUMEROUS THUNDERSTORMS WILL PERSIST INTO THIS
  EVENING GENERALLY ALONG AND EAST OF A STOCKTON TO TABLE ROCK
  LAKE LINE. HAIL TO THE SIZE OF HALF DOLLARS...FREQUENT
  LIGHTNING...AND BRIEF TORRENTIAL RAINFALL WILL BE THE PRIMARY
  HAZARDS WITH THESE STORMS. DAMAGING WIND GUSTS TO 60 MPH WILL
  ALSO BE POSSIBLE WITH ANY LINE SEGMENTS THAT DEVELOP.

  ADDITIONAL THUNDERSTORMS WILL THEN BEGIN TO PUSH INTO EXTREME
  SOUTHEASTERN KANSAS AND WEST CENTRAL MISSOURI LATE TONIGHT AS
  A COLD FRONT APPROACHES FROM THE NORTHWEST. FREQUENT LIGHTNING
  AND BRIEF HEAVY RAINFALL WILL BE THE PRIMARY HAZARDS WITH
  THESE STORMS. A FEW STORMS MAY ALSO PRODUCE HAIL TO THE SIZE
  OF QUARTERS AND WIND GUSTS TO 50 MPH.

  SOUTHERLY NON THUNDERSTORM WINDS AROUND 20 MPH WITH GUSTS TO
  30 MPH ARE EXPECTED TONIGHT OVER PORTIONS OF WESTERN MISSOURI
  AND EXTREME SOUTHEASTERN KANSAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  THUNDERSTORMS WILL PUSH INTO MUCH OF THE OUTLOOK AREA DURING
  THE EARLY AND MIDDLE PORTIONS OF THURSDAY MORNING AS THAT
  FRONT BEGINS TO STALL. HAIL TO THE SIZE OF QUARTERS...FREQUENT
  LIGHTNING...WIND GUSTS TO 50 MPH AND BRIEF HEAVY RAINFALL WILL
  BE THE PRIMARY HAZARDS WITH THIS ACTIVITY.

  WHILE THUNDERSTORMS MAY DECREASE IN AREAL COVERAGE FROM LATE
  THURSDAY MORNING INTO EARLY THURSDAY AFTERNOON...ADDITIONAL
  DEVELOPMENT WILL THEN BE POSSIBLE LATER THURSDAY AFTERNOON
  INTO EARLY THURSDAY EVENING. IF THESE STORMS CAN MANAGE TO
  DEVELOP...WIND SHEAR AND INSTABILITY WILL BE SUFFICIENT FOR
  HAIL TO THE SIZE OF HALF DOLLARS AND WIND GUSTS OVER 60 MPH
  FROM A FEW OF THE STORMS. LOW LEVEL WIND FIELDS MAY SUPPORT A
  LIMITED THREAT FOR AN ISOLATED TORNADO WITH ANY LINE SEGMENTS
  BOWING TOWARDS THE NORTHEAST OR ANY SUPERCELLS MOVING ALONG
  THE FRONTAL BOUNDARY. AGAIN...THE THREAT FOR ANY TORNADOES
  LOOKS LIMITED AT THIS TIME.

  THUNDERSTORMS WILL THEN INCREASE IN AREAL COVERAGE THURSDAY
  NIGHT AS A LOW LEVEL JET STREAM INTERACTS WITH THE FRONTAL
  BOUNDARY. A LIMITED TO LOCALLY ELEVATED THREAT FOR SEVERE
  STORMS WILL REMAIN POSSIBLE...ESPECIALLY ACROSS SOUTHERN
  MISSOURI. THERE WILL BE AT LEAST A LIMITED THREAT FOR
  FLOODING FROM LATER THURSDAY NIGHT INTO FRIDAY MORNING AS
  HEAVY RAINFALL WILL BECOME INCREASINGLY LIKELY ACROSS THE
  OZARKS. THE THREAT FOR ANY SEVERE STORMS AND HEAVY RAINFALL
  WILL END BY LATE FRIDAY MORNING AS THAT FRONT CLEARS THE
  AREA.

  BEHIND THE FRONT...SUSTAINED NORTH WINDS OF 20 TO 30 MPH WITH
  GUSTS UP TO 40 MPH CAN BE EXPECTED FRIDAY MORNING AND EARLY
  FRIDAY AFTERNOON. WINDS WILL QUICKLY BEGIN TO DIMINISH LATE
  IN THE AFTERNOON.

  THERE WILL THEN BE PERIODIC THUNDERSTORM CHANCES FROM LATER
  SUNDAY THROUGH THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED INTO THIS EVENING MAINLY
  EAST OF HIGHWAY 65 AND ALONG AND SOUTH OF THE INTERSTATE 44
  CORRIDOR.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Local storm report, Apr 1, 2:34 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
234 PM CDT WED APR 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     HAIL             WHEATON                 36.76N 94.06W
04/01/2015  E1.00 INCH       BARRY              MO   PUBLIC

            QUARTER SIZED HAIL REPORTED AT WHEATON HIGH SCHOOL.

&&

RFRYE
Local storm report, Apr 1, 2:38 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
238 PM CDT WED APR 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     HAIL             PURDY                   36.82N 93.92W
04/01/2015  E1.00 INCH       BARRY              MO   TRAINED SPOTTER

&&

RFRYE
Local storm report, Apr 1, 2:51 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
251 PM CDT WED APR 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             4 WSW STRAFFORD         37.25N 93.18W
04/01/2015  M1.00 INCH       GREENE             MO   NWS EMPLOYEE

&&

RFRYE
Local storm report, Apr 1, 3:12 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
312 PM CDT WED APR 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             1 N BUTTERFIELD         36.76N 93.91W
04/01/2015  M1.00 INCH       BARRY              MO   BROADCAST MEDIA

&&

RFRYE
Local storm report, Apr 1, 3:17 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
317 PM CDT WED APR 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             WHEATON                 36.76N 94.06W
04/01/2015  E1.50 INCH       BARRY              MO   BROADCAST MEDIA

&&

RFRYE
Local storm report, Apr 1, 3:38 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
338 PM CDT WED APR 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             CRANE                   36.91N 93.57W
04/01/2015  E1.00 INCH       STONE              MO   PUBLIC

&&

RFRYE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 12:40 PM CDTSpecial Weather StatementSGFNewton35 min
Apr 1, 12:58 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton47 min
Apr 1, 1:44 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, McDonald, Newton46 min
Apr 1, 2:26 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence49 min
Apr 1, 2:44 PM CDTSevere Thunderstorm WarningSGFGreene, Webster25 min
Apr 1, 3:23 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Lawrence, Stone32 min
Apr 1, 4:20 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster55 min
Apr 1, 5:09 PM CDTSevere Thunderstorm WarningSGFLaclede41 min
Apr 1, 5:53 PM CDTSevere Thunderstorm WarningSGFLaclede36 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.